# SDR HALA2016030200066

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,817 hours, 9,172 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG LT ENGINE, ELECTRONIC ENGINE CONTROL C1 ILLUMINATED ON DECENT.  T/S IAW FIM 73-21 FAULT TREE 828.  PIMU REPORTED TCC TRACK FAIL CH A AND CH B. AFTER RESET FOR PIMU IAW FIM 71-01-803, NO MORE MESSAGES PRESENT.  NO PREVIOUS HISTORY, OK FOR SERVICE.
